# SDR MASA20220204106

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: MM69035146005
- Condition: None
- Location: Fs1088.20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE SKIN PANEL (P/N: MM690-35146-005)WAS DISCOVERED WITH (2) ELONGATED HOLES NEAR FS1088.20 BETWEEN STGR21 R-STGR22R. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) A) BOMBARDIER REPAIR ENGINEERING ORDER (REO) 690-53-61-877 (REV. -A DATED 2020-07-13). B) 53-61-01-001-003-A02, ITEMS 1 AND C.
